MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 12MM X 45CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 12MM X 45CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036121240
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during the procedure the subject coil detached inside the catheter.The catheter and coil were removed together.Both devices were replaced and the procedure was completed successfully with no clinical consequences to the patient.
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.D4 expiration date ¿ added.D4 gtin - added.Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual and functional testing as well as physical analysis cannot be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that during placement of the third coil, the target coil detached spontaneously inside the microcatheter, the detached coil was removed together with the microcatheter.The device was confirmed to be in good condition prior to use and there is no indication of a use error.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned to the reported event of the main coil prematurely detached/separated during use.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D9 product available to stryker ¿ updated.D9 returned to manufacturer on ¿ updated.C2/d10 concomitant products grid - updated.H2 follow-up type ¿ updated.H3 device evaluated by mfg - updated.H6 type of investigation - updated.H6 investigation findings - updated.H6 investigation conclusions - updated.H11 additional mfg narrative ¿ updated.Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection the main coil was returned inside microcatheter and easily removed.The main coil was seen to be detached/separated and stretched.The coil suture was seen to be damaged.The microcatheter was intact.Functional testing was not performed as the defect visually confirmed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was confirmed based on visual inspection.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that during placement of the third coil, the coil detached spontaneously inside the microcatheter.The detached coil was removed together with the microcatheter.The device was confirmed to be in good condition prior to use and there is no indication of a use error.The device was returned, and it was confirmed that the coil had detached due to a physical break at the detachment zone.An assignable cause of procedural factors will be assigned to the reported and analyzed event of the main coil prematurely detached/separated during use and to the as analyzed damage of the main coil stretched and main coil suture damage as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.
 
Event or Problem Description

Brand Name
TARGET XL 360 SOFT 12MM X 45CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key22128625
Report Number3008881809-2025-00311
Device Sequence Number7343440
Product Code HCG
UDI-Device Identifier04546540711533
UDI-Public(01)04546540711533(17)290817(10)25115674
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036121240
Device Lot Number25115674
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer07/28/2025
09/23/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date08/12/2025
10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BENCHMARK DISTAL (UNKNOWN).; EXCELSIOR SL-10 CATHETER (STRYKER).; EXCELSIOR SL-10 MICROCATHETER (STRYKER).; SHEATH NEURON MAX (UNKNOWN).; SYNCHRO GUIDEWIRE (STRYKER).
Patient Age34 YR
Patient SexMale